Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Withdraws - help!!! PLZ?

Does anyone know of any ways to make withdraws from anti depressants or anxiety meds easier to deal with ?? I can't sleep or even sit still. It's been a week since I've had my meds last & I'm going crazy. I can't get them until the 10th !! I know it's only a few days away, but when you are going through withdraws, a few days is horrible & lasts forever! The withdraws get worse with every day that passes :(

HELP! I'm going crazy.

 
loudnproud87

Asked by loudnproud87 at 11:23 PM on Apr. 7, 2011 in Health

Level 16 (2,730 Credits)
This question is closed.
Answers (10)
  • you should look into taking benadryl, it will calm you down
    kileighsmommie

    Answer by kileighsmommie at 11:41 PM on Apr. 7, 2011

  • Try and do something productive and entertaining to keep your mind from it. Hugs!
    MommaSiete

    Answer by MommaSiete at 11:43 PM on Apr. 7, 2011

  • no idea, i'm sorry.
    asil

    Answer by asil at 11:29 PM on Apr. 7, 2011

  • it's ok. thanks for your reply though. I appreciate the support !!
    loudnproud87

    Comment by loudnproud87 (original poster) at 11:32 PM on Apr. 7, 2011

  • Thanks soooo much ! I really appreciate it !! I'm running out to get some now!
    loudnproud87

    Comment by loudnproud87 (original poster) at 11:43 PM on Apr. 7, 2011

  • I went through terrible withdrawls from Effexor. OMG, it was the worst feeling EVER! I never found anything to settle it down=/ I hope you feel better!
    Marix3

    Answer by Marix3 at 12:03 AM on Apr. 8, 2011

  • Thanks!! My bf has to work at 4am and its like 12am here in Ohio. I want to go get some Ben. to help me, but I don't want to wake him up. I can't drive myself for another couple weeks. I just had surgery, so I'm screwed! Errrrrr!! When I said I was goin to go get some, I didn't even pay attention to the time until I picked up my cell .... this sux :(
    loudnproud87

    Comment by loudnproud87 (original poster) at 12:13 AM on Apr. 8, 2011

  • I've been trying to focus on something all day, it helped a little besides that I'm soooo tired bc I haven't slept all week really. Its 2:20 in the morning right now and everyones asleep. Being on here is the only thing to do really without waking anyone up. Ugh! I can't wait until everyone gets up, lol
    loudnproud87

    Comment by loudnproud87 (original poster) at 2:17 AM on Apr. 8, 2011

  • If you are having such severe withdrawal, you need to look into some drug rehab. Prescription drugs can be as addictive as street drugs, and apparently you have developed a physical addiction.
    elasmimi

    Answer by elasmimi at 1:20 PM on Apr. 8, 2011

  • Elasmimi - Its an anti depressant. Not pain pills or anything like that.
    loudnproud87

    Comment by loudnproud87 (original poster) at 7:02 PM on Apr. 8, 2011